# SDR AU960444

- Difficulty date: March 25, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 76
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Connector
- Part number: 1058100203
- Condition: Cracked
- Location: Main Gear Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN LANDING GEAR CONNECTOR PNO 105-810020.3 CRACKED ON THE  INBOARD LUG ADJACENT TO THE CLEVIS PIN LOCATING HOLE - CAUSED BY CORROSION OF LOCATING ROLL PIN IN CONNECTOR
